# SDR 98ZZZM52

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 5520 · Elevator Structure
- Part: Mount Bolt
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR NR 2 HINGE A FRAME UPPER MOUNT BOLT FAILS DETAILED VISUAL INSPECTION.  REPLACED UPPER MOUNT BOLT WITH SERVICEABLE BOLT.
